MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT
Model Number 10321520
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Inadequate bone quality and mobility was reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was up to 1 yr after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Patient has tardive dyskinesia.

Brand Name
MINIMARK IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key6585557
Report Number1287163-2017-00343
Device Sequence Number13592172
Product Code DZE
UDI-Device Identifier00614950003365
UDI-Public00614950003365
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number10321520
Device Catalogue Number10321520
Device Lot Number12110076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR